# SDR AALA201707179004

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 56,396 hours, 14,875 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY ESCAPE LIGHT AT SEAT 17DEF IS INOPERATIVE.   SECURED THE CONNECTOR BETWEEN THE WALL AND THE SEAT HARNESS ATTACH POINT.  OPERATIONAL CHECKED GOOD IAW AMM 33-51-00.
